Page 1 of 1

Hello new newbie!

PostPosted: Thu Aug 02, 2012 12:57 am
by Miss_Riot
Hi there,

I'm Miss_Riot, I'm 22 and I've been having fibro symptoms for over a year now. I also have PTSD & IBS. I finished uni and got ill. I was doing a 12 hr a week course at college but since that finished I've been getting worse and worse and my pain and the fatigue has gotten me to the stage where I'm having to take fairly strong anti-depressants in order to keep going. I feel like my life is steadily going down the pan.

I'm currently taking:

150mg Pregabalin x 3 a day
75 mg venlafaxine a day
30 mg Codeine x up to 4 a day when needed
and over the counter anti-emetics like smarties!

But I'm seeing the pain clinic next week so who know what next!

Re: Hello new newbie!

PostPosted: Thu Aug 02, 2012 9:43 am
by denys
Hi and :welcome: to the forum :wave:

Re: Hello new newbie!

PostPosted: Thu Aug 02, 2012 11:49 am
by pugbear
Hi Miss_Riot
I hope that you find what you need from this forum, i know that i have :-D
I also felt that things were spiralling downwards very quickly; however from reading the posts and advice on here i have been inspired to have a more positive outlook, to try new approaches and have armed myself with information to take to doctors, work, family and friends..
Pugbear

Re: Hello new newbie!

PostPosted: Thu Aug 02, 2012 1:02 pm
by FluppyPuffy
:welcome: to the forum Miss_Riot :wave: :wave:

Sorry to hear how things are seeming and making you feel at the moment. Unfortunately living with a chronic condition (or several in a lot of our cases) does drag you down with it at times :( :( It can happen to anyone at any time, even when you think you're nearing that wished for moment of acceptance :yikes: :yikes: :yikes:

There is a lot of info and advice on here, covering all sorts of subjects. Have a look and a read around and see what might be of help to you :clap: :clap: :clap: we also try to offer each other as much help and support as we can thru the rubbishness that always tags along with FM.

With you saying you're taking OTC anti~emetics at such a rate, it would suggest you could have persistent nausea and/or vomiting. OTC meds are not normally suggested for regular, long term use. Your GP should be able to help with something more suitable, as well as looking into what is making you feel so :puke: :puke:

Re: Hello new newbie!

PostPosted: Thu Aug 02, 2012 4:17 pm
by shazq
:welcome: to the forum Miss_Riot :wave: